Journal article icon

Journal article

Calabi-Yau threefolds with ρ>13

Actions


Access Document


Publisher copy:
10.1007/BF01934312

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Wilson, PMH More by this author
Publisher:
Springer-Verlag
Journal:
Mathematische Annalen
Volume:
294
Issue:
1
Pages:
49-57
Publication date:
1992-12-05
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:a96cc261-8c2a-4e4a-b25f-0ab35dcad7d6
Source identifiers:
149011
Local pid:
pubs:149011

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP